Full Text: PDF
Received June 4, 2020; Accepted September 14, 2020; Published September 24, 2020
Abstract. This paper is concerned with the existence of weak solutions for a nonlocal fractional elliptic system of (p(x,.),q(x,.))-Kirchhoff type with homogeneous Dirichlet boundary conditions. The approach is based on the three critical points theorem introduced by Recceri and on the theory of fractional Sobolev spaces with variable exponents.
How to Cite this Article:
Elhoussine Azroul, Athmane Boumazourh, Three solutions for a fractional (p(x,.),q(x,.))-Kirchhoff type elliptic system, Journal of Nonlinear Functional Analysis, Vol. 2020 (2020), Article ID 40, pp. 1-19.